What would you like to do?
Multi vitamin with no vitamin k?
They are all the same: Too much buffer to be effective. Eat properly and skip the pills.
I personally like Aceso Ultimate Daily Balance. I bought it because the ingredients are natural and easily digestible. I also recommend Six Nutrition because it's formulated t…o target the 6 benefits you need: Heart, Joint, Sex, Muscles, Mind, and Energy. Check out multi-vitamins-for-men.com
There is no standard chemical name for multi-vitamins. They are a combination of lots of different chemicals, and there are lots of different mixes. Vitamin C is L-ascorbate …, vitamin b 12 is C 63 H 88 CoN 14 O 14 P, and so it goes.
its the same thing a multi is a prenatel
They sure do in me.
The best women's mufti-vitamins are those that are derived from whole foods. They contain the co-factors that vitamins need to work right in the body and are complete vitamins…. A couple of brands are New Chapter and Phytovitamins, though there are a few other companies that produce them.
I looked over their supplement facts, and No, centrum does not chelate their vitamins and minerals. Chelation of individual nutrients is rather expensive, so most cheaper mult…ivitamins do not use cheleated vitamins due to the costs associated with doing do. If you want a looking for a high quality multivitamin supplement that does chelate most of their vitamins and minerals, check out Multissentials Complete Wellness Formula, the best multivitamin supplement i have found this far. Its made by Biossential Nutrition, a company that i have been very satified with taking their products. You can look over their supplement facts to see which nutrients are cheleated and compare them to centrum to confirm my answer. Go here for more information: http://www.biossential.com/best-multi-vitamin/natural-multivitamin-supplement.htm Hope this helps!
First of all, its vitamin not vitiam!!! Well although i am not a vet. I suggest no. it maybe ok but then again you dont want to put your pooch in danger!! Remember pets are ep…ts and humans are humans they are quite different and things you might no expect could be harmful so you should only feed your pets proper food like bisciuts and canned goods and if you think that your dog may be lacking vitamins or looks unwell they should be taken to a vet. Hey answerer one are you sure you are not a vet because you should be you are great!!! First off being a good parent to the dog is great and asking questions is better. For an un-qualified jack-ass like you to correct his speeeeling is horrible. He is not a VET and should not respond and ask questions. Get a true life and not bash people for your own issues. Don't do this to people with a sick animal in a down Economy. We need our pets and not people like you passing judgment. LOSER! Hey, Answer one, are you a loser, cause you're great!!! And you have horrible punctuation and spelling as well. Get a life Guy!
Multivitamins is a contraction of "Multiple Vitamins" and they are exactly that. They contain varied amounts of different vitamins, depending on formulation they can contain A…scorbic Acid (C), Thiamine, Folic acid, Vit A, Vit E, B-12, it depends on the brand. Differing brands have differing ingredients, and quantity.
Depending on the type and bottle count, anywhere from $1.99-11.99.
This depends on what you mean by work. If you mean in helping maintain a healthy level of vitamins and minerals in the body yes they do work, but they will not achieve anythin…g more then this. If you are low on certain vitamins taking multi vitamins may make you feel better. If you already have a healthy diet and eat all the correct vitamins already you will notice no difference.
I do not believe that coated multi vitamins would make one nauseous unless an individual took more than one a day.
A multivitamin contains some nutrients that should not be taken on an empty stomach. That could be the reason nausea is experienced. To avoid that, take vitamins with food. … Another explanation: Ok. So I'm a medical student and feel extreme nausea every time i take my multi vitamin on an empty stomach. This is usually easily resolved by popping some food in my mouth. I've noticed, the higher the fat content of the food i eat, the faster the feeling goes away. So here is my educated physiology asnwer to this question. Nausea/vomitting is not well understood, but there are vomitting centers in your brainstem that respond both to chemoreceptors (toxins/allergies/etc) and to motion (from your ear). What happens when you eat a multivit, is you take a very large dose of essential ions, 'vital amines', and sometimes metals such as zinc and iron. all of these are necessary for your bodys daily use, but taken in large amounts set off toxin triggers in your brain. Eating food dilutes the effects of these more 'toxic' necessities and your brain doesn't see the amount you just ingested as harmful. I believe that some of these components are most likely fat soluble, and therefore eating something with some fat such as yogurt or cheese allows for even faster dilution of your multi vitamin.
I think so because mulit vitamins has a vitamin c .
Yes, In most cases multi vitamins can improve ones health and the immune system if the vitamins are taken regularly
Vitamin K is the antidote to coumadin. Taking a regular dose of multivitamins will probably not interfere with the clinical effect of coumadin, but it is all a question of the… numbers (i.e. dose and frequency of the vitamin K in the multivitamin, dose and frequency of the coumadin taken, liver function, patient weight and other comorbidities).